# SDR ASAA2019051329322

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,879 hours, 13,932 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ESN 894137 TC 78472010 FOUND ALL FAN BLADE SHIMS WORN OUT OF LIMITS AMM TASK 72-21-02-200-801-F00. GROUNDED - YES. REPLACED ALL FAN BLADE SHIMS. REF T/C 78472010.
